# SDR DALA2016092406911

- Difficulty date: September 22, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 112,364 hours, 14,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS  73A, 74A AND 75A ARE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY POWER SUPPLY.  SYSTEM OPERATION IS NORMAL.
